MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CRVD COND PL/14HOLE/301/RT-S; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CRVD COND PL/14HOLE/301/RT-S; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.414S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on april 4, 2022, a hardware removal of a retrograde femoral nail -advanced system (rfna) nail construct and a variable angle (va) condylar plate construct were removed from a femur because of infection.The devices were originally implanted on february 16, 2022 and explanted on april 4, 2022.No allegations were made on the devices from the surgeon.The surgeon removed the proximal screws, and performed an amputation to remove remaining hardware on one piece.The exact total number of implanted screws removed is unknown.The procedure outcome was unknown.This is report 2 of 3 for (b)(4).This report is for a va condylar plate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event date is unknown, complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: part #: 02.124.414s-us, lot #: l561771, manufacturing site: (b)(4), release to warehouse date: 20 sep 2017, expiration date: n/a.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 VA-LCP CRVD COND PL/14HOLE/301/RT-S
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK MEZZOVICO (CH)
via cavazz 5
mezzovico 6805
SZ   6805
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
6107195000
MDR Report Key14270405
Report Number2939274-2022-01581
Device Sequence Number5702970
Product Code JDP
UDI-Device Identifier10886982042903
UDI-Public(01)10886982042903
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.414S
Device Catalogue Number02.124.414S
Device Lot NumberL561771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFNA / 11 / 240 5 DEG BEND / STERILE; UNK - SCREWS: NAIL PROXIMAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG